0
2013
Impact Factor

Ascold Perelomov

117259, Moscow, Bolshaya Cheremushkinskaya,25
Institute of Teoretical and Experemental Physics

Publications:

Perelomov A. M.
A Note on Geodesics on Ellipsoid
2000, vol. 5, no. 1, pp.  89-94
Abstract
The purpose of this note is to show that the Jacobi problem of geodesics on ellipsoid [1], [2], [3] may be reduced to a more simple case, namely, to the Clebsch problem [4]. The last one is the problem with quadratic nonlinearity and may be solved directly by using of Weber's approach [5] in terms of multi-dimensional theta functions.
Citation: Perelomov A. M.,  A Note on Geodesics on Ellipsoid, Regular and Chaotic Dynamics, 2000, vol. 5, no. 1, pp. 89-94
DOI:10.1070/RD2000v005n01ABEH000125

Back to the list